I was on tri-sprintec, then my pharmacy changed it to norgestimate-ethinyl estradiol Oral. They claimed that it was the same thing, so I used it for 4 months. I began having really bad intestine problems, and the gastroenterologist told me to stop them. It's been 4 weeks, and the source of the intestinal problems was found. He told me I could start again, but since that's not his field, he said to talk to the gyno. But I can't pay going to the dr at this time... So when should I start thanking tri-sprintec again? I have had a tiny bit of blood, but not actual period.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ethinyl Estradiol/Norgestimate - I have a two month old I'm breast feeding and my doctor put me one?
Posted 24 Mar 2013 • 2 answers
Posted 3 Mar 2014 • 1 answer
Posted 5 Feb 2015 • 1 answer
Posted 21 Feb 2016 • 0 answers
Ethinyl Estradiol/Norgestimate - I have been on tri sprintec birth control for 6 months, last month?
Posted 10 Mar 2016 • 0 answers